MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 40 SIZE L; HIP CERAMIC BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 40 SIZE L; HIP CERAMIC BALL HEAD
Catalog Number 01.29.214
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 march 2024.Lot 2103162: (b)(4) items manufactured and released on 28-june-2021.Expiration date: 2026-06-14.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.Additional implant involved: batch review performed on 07 march 2024 on liner: mpact 01.32.3644hc10a face-changing 10° pe hc liner ø36/e (k183582) lot.2009675 lot 2103162: (b)(4) items manufactured and released on 28-june-2021.Expiration date: 2026-06-14.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2023.On (b)(6) 2023, the patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown.The surgeon revised the head and liner.The surgery was completed successfully.Presently, on (b)(6) 2024, the patient came in reporting pain due to a dislocation of the head from the liner.The surgeon revised the medacta cup and liner with a competitor cup and liner and revised the medacta head with a medacta head.The surgery was completed successfully.

Brand Name
BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 40 SIZE L
Common Device Name
HIP CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19018524
Report Number3005180920-2024-00157
Device Sequence Number14401967
Product Code LZO
UDI-Device Identifier07630030809255
UDI-Public07630030809255
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2026
Device Catalogue Number01.29.214
Device Lot Number2103162
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale
Patient Weight86 KG
Patient RaceWhite